MathSciNet Relay Station
MathSciNet bibliographic data
MR455055 (56 #13295) 58G99 (58E05)
Bérard, Pierre H. On the wave equation on a compact Riemannian manifold without conjugate points. Math. Z. 155 (1977), no. 3, 249–276.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement